Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Summability with a governor of integral order


Author: G. Milton Wing
Journal: Bull. Amer. Math. Soc. 55 (1949), 146-155
DOI: https://doi.org/10.1090/S0002-9904-1949-09187-5
MathSciNet review: 0028441
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Cesàro, Sur la multiplication des séries, Bull. Sci. Math. (2) vol. 14 (1890) pp. 114-120.
  • 2. G. H. Hardy, Theorems relating to the summability and convergence of slowly oscillating series, Proc. London Math. Soc. (2) vol. 8 (1910) pp. 301-320, esp. p. 309.
  • 3. K. Knopp, Theorie und Anwendung der Unendlichen Reihen, Berlin, Springer, 2d ed., 1924. MR 28430
  • 4. N. E. Nörlund, Sur une application des fonctions permutables, Lunds Universitets Årsskrift N. F. Afdelning 2 vol. 16 (1920).
  • 5. G. Piranian, A summation matrix with a governor, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 882-889. MR 18230
  • 6. M. Riesz, Sur la sommation des séries de Dirichlet, C. R. Acad. Sci. Paris vol. 149 (1909) pp. 18-21.
  • 7. M. Riesz, Sur l'équivalence de certaines méthodes de sommation, Proc. London Math. Soc. (2) vol. 22 (1923-1924) pp. 412-419.
  • 8. L. L. Silverman, On the definition of the sum of a divergent series, University of Missouri Studies, Mathematical Series, vol. 1, no. 1, 1913.
  • 9. O. Toeplitz, Über allgemeine lineare Mittelbildungen, Prace Matematycznofizyczne vol. 22 (1911) pp. 113-119.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09187-5

American Mathematical Society